Alert archive / Maryland / High Wind Warnings in 2008
High Wind Warning 4, NWS Wakefield, VA
NWS Wakefield, VA issued this high wind warning at Oct 28, 2008, 4:24 AM EDT for 4 counties in Maryland; Accomack County, Virginia. It took effect at Oct 28, 2008, 10:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2008, 4:24 AM EDT (08:24 UTC)
- In effect from
- Oct 28, 2008, 10:00 AM EDT
- Expired
- Oct 28, 2008, 5:21 PM EDT
- In force
- 7 hr
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA
The radar
The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KAKQ 280824 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 424 AM EDT TUE OCT 28 2008 MDZ021>025-VAZ099-281600- /O.NEW.KAKQ.HW.W.0004.081028T1400Z-081029T0400Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 424 AM EDT TUE OCT 28 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... STRONG LOW PRESSURE WILL MOVE INTO NEW ENGLAND AND INTENSIFY TODAY...AS HIGH PRESSURE SETTLES INTO THE GULF COAST. THE GRADIENT BETWEEN THE TWO SYSTEMS WILL LEAD TO VERY HIGH WINDS ACROSS THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE TODAY. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS AS HIGH AS 60 MPH CAN BE EXPECTED LATE THIS MORNING AND AFTERNOON. THE STRONG WIND GUSTS MAY BRING DOWN TREE LIMBS AND UTILITY WIRES. REMAIN ALERT WHEN VENTURING OUT TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ VAZ064-072>078-084>086-100-281600- /O.NEW.KAKQ.WI.Y.0006.081028T1400Z-081029T0400Z/ CAROLINE-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- NORTHAMPTON VA- INCLUDING THE CITIES OF...TAPPAHANNOCK...EASTVILLE 424 AM EDT TUE OCT 28 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... STRONG LOW PRESSURE WILL MOVE INTO NEW ENGLAND AND INTENSIFY TODAY...AS HIGH PRESSURE SETTLES INTO THE GULF COAST. THE GRADIENT BETWEEN THE TWO SYSTEMS WILL LEAD TO HIGH WINDS ACROSS PORTIONS OF CENTRAL AND EASTERN VIRGINIA TODAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED LATE THIS MORNING AND AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ BROWN
2 follow-up statements
000 WWUS71 KAKQ 281324 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 924 AM EDT TUE OCT 28 2008 MDZ021>025-VAZ099-282130- /O.CON.KAKQ.HW.W.0004.081028T1400Z-081029T0400Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 924 AM EDT TUE OCT 28 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... SUSTAINED WIND SPEEDS OF 30 TO 40 MPH...WITH GUSTS AS HIGH AS 60 MPH CAN BE EXPECTED LATE THIS MORNING AND AFTERNOON. THE STRONG WIND GUSTS MAY BRING DOWN TREE LIMBS AND UTILITY WIRES. REMAIN ALERT WHEN VENTURING OUT TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ VAZ064-072>078-084>086-100-282130- /O.CON.KAKQ.WI.Y.0006.081028T1400Z-081029T0400Z/ CAROLINE-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- NORTHAMPTON VA- INCLUDING THE CITIES OF...TAPPAHANNOCK...EASTVILLE 924 AM EDT TUE OCT 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED LATE THIS MORNING AND AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ WAMSLEY
000 WWUS71 KAKQ 282121 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 521 PM EDT TUE OCT 28 2008 MDZ021>025-VAZ099-290400- /O.CAN.KAKQ.HW.W.0004.000000T0000Z-081029T0400Z/ /O.EXA.KAKQ.WI.Y.0006.000000T0000Z-081029T0400Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 521 PM EDT TUE OCT 28 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. WIND GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EVENING HOURS BEFORE DIMINISHING LATER TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VAZ064-072>078-084>086-100-290400- /O.CON.KAKQ.WI.Y.0006.000000T0000Z-081029T0400Z/ CAROLINE-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- NORTHAMPTON VA- INCLUDING THE CITIES OF...TAPPAHANNOCK...EASTVILLE 521 PM EDT TUE OCT 28 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. WIND GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EVENING HOURS BEFORE DIMINISHING LATER TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ 44
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this high wind warning went out at Oct 28, 4:10 AM EDT, 14 minutes earlier.
Area forecast discussion, Oct 28, 4:10 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 AM EDT TUE OCT 28 2008
.SYNOPSIS...
STRONG LOW PRESSURE WILL INTENSIFY OVER NEW ENGLAND TODAY...AND
MOVE FARTHER NORTH INTO EASTERN CANADA TONIGHT AND WEDNESDAY.
HIGH PRESSURE OVER THE GULF COAST STATES WILL SLOWLY BUILD NORTH
AND EAST OVER THE NEXT FEW DAYS...BECOMING CENTERED OVER THE MID
ATLANTIC REGION LATE THURSDAY INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENT SFC ANALYSIS SHOWS INTENSIFYING AREA OF LOW PRESSURE OFF
THE NJ COAST...WITH HIGH PRESSURE CENTERED ACROSS THE PLAINS.
IMPRESSIVE UPPER DYNAMICS NOW MOVING OFF TO NE OF FCST AREA EARLY
THIS MRNG...EVIDENT BY RADAR TRENDS WITH ONLY A FEW LGT RETURNS
REMAINING FOR CNTRL VA...WITH MAIN PRECIP SHIELD NOW CONFINED TO
NRN NECK AND ERN SHORE ZONES. HAVE GONE WITH LIKELY/CAT POPS ERLY
THIS MRNG NE...WITH NO POPS IN THE FCST ACRS THE SW.
WITH PRECIP COMING TO AN END FOR MOST AREAS EXCEPT ON ERN
SHORE...MAIN STORY TODAY WILL BE THE WINDS. WINDY AND COOL
CONDITIONS CAN BE EXPECTED ACROSS THE ENTIRE AREA...BUT HIGHEST
WINDS WILL BE LOCATED ON THE ERN SHORE WHERE A HIGH WIND WRNG WILL
BE IN EFFECT TODAY. WITH SFC LOW CURRENTLY DEEPENING BY OVER 1
MB/HR...MODEL FCST OF A 985 MB LOW BY LATE AFTN APPEARS
ATTAINABLE. COMBINED WITH 1035 MB SURFACE HIGH PRESSURE OVER THE
SOUTHERN PLAINS...WINDS GUSTING TO 45 KTS+ ON ERN SHORE WILL BE
POSSIBLE TODAY. FARTHER S AND W...EXPECT GUSTS 30-40 KTS (HIGHER
NE/LWR SW). HAVE BUFFERED THE HIGH WIND WRNG WITH WIND ADVSY ACRS
CNTRL/ERN VA FROM APPROX CAROLINE CNTY ESE TO THE MIDDLE
PENINSULA.
FOR HIGH TEMPS TODAY...UNDERCUT MAV/MET BY ABOUT 3 TO 4 DEGREES AS
MODELS HAVE BEEN PLAYING CATCH UP W/ THIS EVENT FOR PAST 2 DAYS.
THIS YIELDS HIGHS MAINLY IN LWR 50S FOR CNTRL/SRN VA..AND ONLY
UPPER 40S IN MD....ABOUT 15 DEG BLO NRML.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
CONTD MIXING TONIGHT SHOULD KEEP TEMPERATURES FROM DROPPING AS FAR
AS PREV ANTICIPATED....MAINLY HOLDING IN MID/UPR 30S. THU MRNG
APPEARS COLDER...UPPER 20S WEST TO LWR/MID 30S EAST. FREEZE
WARNINGS MAY BE ISSUED DURING LATER SHIFTS FOR SOME AREAS THU
MORNING.
STRONGER MORE AMPLIFIED PATTERN WILL KEEP TEMPS WELL BLO NRML
THROUGH THU WITH HIGHS HOLDING IN THE LWR/MID 50S FOR MOST AREAS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
CONTINUED DRY FORECAST FOR EXTENDED PERIOD...AS UPR TROF PUSHES
OUT TO THE NORTH AND EASH AND SFC HI PRES BUILDS OVR THE REGION BY
LT WEEK. A COLD FRNT WL PUSH ACRS THE AREA FM THE NW SAT NGT AND
SUN. LLVL MOISTURE WITH THE FRONT LKS TO BE LACKING...AND IF THE
ECMWF SOLN IS CORRECT...FRONT WL BE QUICK MOVING WITH LTL IF
ANYTHING IN THE WAY OF QPF. HELD ON TO SILENT POPS (OR LESS) FOR
THE WEEKEND.
MAX TEMPS FOR THE PERIOD LOOK GOOD...AND DIDNT CHANGE MUCH FROM
INHERITED FORECAST. TEMPS LOOK TO RUN ARND THE 60S FRI AND
SAT...AND IN THE MID 50S TO LWR 60S SUN. MIN TEMPS WILL BE IN THE
MID 30S TO LWR 40S FRI MORNG...WITH UPR 30S TO UPR 40S SAT
MORNG...AND IN THE 40S TO ARND 50 SUN MORNG.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...MAIN STORY TODAY WILL
BE THE WINDS ACROSS THE FORECAST AREA. KSBY WILL LIKELY SEE THE
HIGHEST OF THE GUSTS...REACHING 45-50 KT BY THIS AFTN....WITH THE
REST OF THE TERMINALS REACHING THE 30-35 KT RANGE. AREA OF SHWRS
WILL SLOWLY MV NORTHWARD FROM THE ERN SHORE BY THIS AFTN...BUT
KSBY SHOULD REMAIN AOB MFVR.
&&
.MARINE...
LOW PRES DEEPENS AS IT MOVES NORTHWARD TO NEW ENGLAND
TODAY...ALLOWING PRES GRADIENT TO STREGTHEN EVEN MORE. MDL WINDS AND
MOMENTUM TRANSER VERY IMPRESSIVE BY LATER THIS MORNING/EARLY
AFTN...SO MUCH SO THAT A STORM WARNING FLAG HAS BEEN RAISED FOR
THE COASTAL WTRS FROM PARRAMORE ISLAND TO FENWICK ISLAND FOR TODAY
THRU THIS EVENING FOR GUSTS TO 50 KT. 850/950 MB WINDS AOB 50 KT
FROM ABT 15Z UNTIL MIDNIGHT TONIGHT FOR THIS AREA.
XPCT GALE CONDS FOR THE REST OF THE WATERS THRU TONIGHT.
DUE TO THE STRONG OFFSHORE FLOW...ESPECIALLY FROM PARRAMORE ISLAND
NORTHWARD...HAVE ISSUED A LOW WATER ADVSY FOR THE NRN TWO COASTAL
WATER ZONES (WHERE WE CURRENTLY HAVE THE STORM WARNING)...FOR TIDE
LEVELS RUNNING 2 TO 2.5 FT BELOW NORMAL...BEGINNING THIS EVENING AND
RUNNING THRU WED AFTERNOON.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT FOR MDZ021>025.
NC...NONE.
VA...HIGH WIND WARNING FROM 10 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT FOR VAZ099.
WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
FOR VAZ064-072>078-084>086-100.
MARINE...GALE WARNING UNTIL 6 AM EDT WEDNESDAY FOR ANZ630>633-654-656-
658.
LOW WATER ADVISORY FROM 7 PM THIS EVENING TO 5 PM EDT
WEDNESDAY FOR ANZ650-652.
STORM WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ650-652.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...MAM
AVIATION...SMF
MARINE...SMFHazardous weather outlook, Oct 27, 6:12 PM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 612 PM EDT MON OCT 27 2008 ANZ650-652-654-281800- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- 612 PM EDT MON OCT 27 2008 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-281800- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 612 PM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ632-656-658-281800- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 612 PM EDT MON OCT 27 2008 ...GALE WARNING IN EFFECT UNTIL 7 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630-631-633-281800- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CURRITUCK SOUND- 612 PM EDT MON OCT 27 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 4:24 AM EDT | Wind Advisory | AKQ | Dorchester, Somerset, Wicomico, Worcester | 17 hr |
| Oct 28, 3:55 AM EDT | Low Water Advisory | AKQ | 23 hr | |
| Oct 28, 3:55 AM EDT | Storm Warning | AKQ | 15 hr | |
| Oct 28, 7:16 PM EDT | Small Craft Advisory | AKQ | 45 hr |
Nearby
High Wind Warnings in Maryland, 2008High Wind Warnings in Virginia, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.